MathSciNet Relay Station
MathSciNet bibliographic data
MR1637925 58G10 (35S15 47G30)
Fedosov, Boris V.; Schulze, Bert-Wolfgang; Tarkhanov, Nikolai N. On the index of elliptic operators on a wedge. J. Funct. Anal. 157 (1998), no. 1, 164–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement